Mexican Doctor Is At ICU After Getting Pfizer Vaccine Shot.

Advertisement

After getting shot from the Pfizer covid vaccine, one of the Mexican doctors experiences seizures, difficulty breathing, and other side effects. Not only in Mexico but also in Finland. Moreover, it is one of the UK approved covid vaccines. Lately, a thirty-two-year-old doctor has been hospitalized following a few reactions affecting his health drastically.

What are the Pfizer vaccines? Are they effective?

Indeed, Pfizer covid vaccines are about 95 percent effective. It has a partnership with BioNTech for emergency use only. The active ingredient is messenger RNA that carries instructions for making the virus’s spike protein. This protein is the actual entrance for cells. The mRNA is synthetic, not aberrated from actual viruses. It is injected then. The spike protein is known as foreign by the immune system, which mounts an attack against it. In the meantime, the antibiotic cells will be activated.

Advertisement

Pfizer vaccines
Pfizer vaccines

What are the Pfizer vaccine side-effects?

So coming to the side effects section, yes they kinda have mild aftermath depending on the immunity. SO far in 2020, there was no serious dismay. Well, in 2021, the table turned. Whereas the worst side-effects will be fatigue and headaches. Only about 4% and 2% of people have been experiencing fatigue and headache respectively. Besides, older people have been reporting only fewer and milder reactions. Meanwhile, people with normal or exacerbate comorbidities will get their shot claims reference.

Other than that, it gives pain to the injected place and muscle ache. Having said that, there is no assurance of this vaccine good to go for every Tom, Dicky, and Harry.

What happens to the Mexican Doctor?

Advertisement

As I did mention, Finland has also on the list with Pfizer vaccine side-effects. On January 2nd, 2021, the Finnish medicines agency said that there are at least five reports of the first adverse effect case due to the Pfizer-BioNTech vaccines. On the other hand, in Mexico, a 32-year-old doctor has been admitted to the ICU (Intensive Care Unit) due to severe side-effect. Mexico’s Health Ministry claims that the doctor has been suffering from severe medical allergies due to the Pfizer vaccine; such as rashes, seizures, muscle weakness, breathing difficulties, and possible encephalomyelitis. These effects were seen within half an hour of vaccination.

Pfizer vaccines
Source: Google Images

But it is still uncertain, whether the sections are due to the vaccination or not. Furthermore, the doctor’s name is yet to reveal. Although the patient’s health status is stable. Currently, she has been treated in the hospital to reduce the inflammation. As of now, the mishap is under investigation.

Advertisement

Must Read

Facebook to Change its Name with a Metaverse Concept, Rebranding itself: Reports

Facebook to Change its Name with a Metaverse Concept, Rebranding itself:...

Facebook is planning to get rid of the intense scrutiny that it is facing for the past few days. Reportedly, the technology giant is...
My Name Season 2 on Netflix: Renewed or Canceled?

My Name Season 2 on Netflix: Renewed or Canceled?